Journal of Dynamics and Differential Equations

, Volume 22, Issue 2, pp 253-284

First online:

Global Continua of Rapidly Oscillating Periodic Solutions of State-Dependent Delay Differential Equations

  • Qingwen HuAffiliated withDepartment of Mathematics and Statistics, Memorial University of Newfoundland
  • , Jianhong WuAffiliated withDepartment of Mathematics and Statistics, York University Email author 

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We apply our recently developed global Hopf bifurcation theory to examine global continuation with respect to the parameter for periodic solutions of functional differential equations with state-dependent delay. We give sufficient geometric conditions to ensure the uniform boundedness of periodic solutions, obtain an upper bound of the period of non-constant periodic solutions in a connected component of Hopf bifurcation, and establish the existence of rapidly oscillating periodic solutions.


Differential equations State-dependent delay Hopf bifurcation Global continuation Upper bound of period

Mathematics Subject Classification (2000)

34K18 46A30